Translator Disclaimer
July, 2002 Topology of compact self-dual manifolds whose twistor space is of positive algebraic dimension
Akira FUJIKI
J. Math. Soc. Japan 54(3): 587-608 (July, 2002). DOI: 10.2969/jmsj/1191593910

Abstract

The topology of a compact self-dual manifold whose twistor space has positive algebraic dimension is studied. When the algebraic dimension equals three, it is known by Campana [4] that the original self-dual manifold is homeomorphic to a connected sum of copies of a complex projecitve plane. In the remaining cases where the algebraic dimension is equal to two or one, we similarly determine the topology of the selfdual manifold except in a certain exceptional case where the algebraic dimension equals one.

Citation

Download Citation

Akira FUJIKI. "Topology of compact self-dual manifolds whose twistor space is of positive algebraic dimension." J. Math. Soc. Japan 54 (3) 587 - 608, July, 2002. https://doi.org/10.2969/jmsj/1191593910

Information

Published: July, 2002
First available in Project Euclid: 5 October 2007

zbMATH: 1025.32021
MathSciNet: MR1900958
Digital Object Identifier: 10.2969/jmsj/1191593910

Subjects:
Primary: 32J17
Secondary: 32J25, 53C15

Rights: Copyright © 2002 Mathematical Society of Japan

JOURNAL ARTICLE
22 PAGES


SHARE
Vol.54 • No. 3 • July, 2002
Back to Top